# SDR DALA2019111296591

- Difficulty date: November 9, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 63,603 hours, 24,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6629570) DURING INSPECTION FOUND EMERGENCY EXIT SIGN COVER MISSING NEAR FLOOR BY FWD GALLEY. INSTALLED ROBBED LENS FROM A/C 3746 PER B737 AMM 33-51.
